700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Case Report Open Access
Fentanyl is a potent opioid, whose analgesic action is 100 times more potent than morphine, used in the treatment of moderate to severe chronic pain. It acts on the μ receptors at the spinal level, supraspinal and around generating analgesia and sedation. The placing on the market of a device delivering fentanyl transdermal (fentanyl patch), potentially lethal same low dose, since a 25 μg patch per hour is equivalent to 90 mg of morphine per day, led to numerous requirements, including the safety of the system depends on the conditions of its use. We present a case of transdermal fentanyl overdose in a 18 years old patient brought by her mother to altered state of consciousness complicated respiratory arrest. A physical examination, two patches, Duragesic® (25 μg/h) were found at the lumbosacral region. The purpose of this article is to highlight the pitfalls that can represent this patch, attract the attention of the clinician on adverse events associated with its use, to show that getting an early diagnosis can improve prognosis with review of the literature on fatal cases secondary to its use.
Forensic Analysis, Forensic Pathology, Forensic Technologies, Toxicology, Forensic Science, Clinical Forensic Analysis